# SDR FDEA201011294512

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: A5398006920501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT PAX / CREW DOOR STOP FITTING IS CRACKED AT THE INBD LOWER FASTENER; LOWER AFT DOOR FRAME STOP FITTING IN THE DOOR CUTOUT.  REPLACED RT AFT PAX DOOR STOP FITTING IAW SRM 51-72-10 AND SRM 51-40-21, PG 5-7.
